Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A family of local rings with rational Poincaré series


Authors: Juan Elias and Giuseppe Valla
Journal: Proc. Amer. Math. Soc. 137 (2009), 1175-1178
MSC (2000): Primary 13D40; Secondary 13H10
Published electronically: November 4, 2008
MathSciNet review: 2465637
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we compute the Poincaré series of almost stretched Gorenstein local rings. It turns out that it is rational.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13D40, 13H10

Retrieve articles in all journals with MSC (2000): 13D40, 13H10


Additional Information

Juan Elias
Affiliation: Departament d’Àlgebra i Geometria, Facultat de Matemàtiques, Universitat de Barcelona, Gran Via 585, 08007 Barcelona, Spain
Email: elias@ub.edu

Giuseppe Valla
Affiliation: Dipartimento di Matematica, Università di Genova, Via Dodecaneso 35, 16146 Genova, Italy
Email: valla@dima.unige.it

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09736-0
PII: S 0002-9939(08)09736-0
Received by editor(s): March 31, 2008
Published electronically: November 4, 2008
Additional Notes: The first author was partially supported by MEC-FEDER MTM2007-67493
The second author was partially supported by MIUR
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2008 American Mathematical Society